MathSciNet Relay Station
MathSciNet bibliographic data
MR627714 (82m:57018) 57R67 (55R40)
Kaminker, Jerome; Miller, John G. A comment on the Novikov conjecture. Proc. Amer. Math. Soc. 83 (1981), no. 3, 656–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement